PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a generalization of the Beiter Conjecture

Volume 173 / 2016

Bartłomiej Bzdęga Acta Arithmetica 173 (2016), 133-140 MSC: 11B83, 11C08. DOI: 10.4064/aa8119-1-2016 Published online: 11 May 2016

Abstract

We prove that for every $\varepsilon \gt 0$ and every nonnegative integer $w$ there exist primes $p_1,\ldots,p_w$ such that for $n=p_1\ldots p_w$ the height of the cyclotomic polynomial $\varPhi_n$ is at least $(1-\varepsilon)c_w M_n$, where $M_n=\prod_{i=1}^{w-2}p_i^{2^{w-1-i}-1}$ and $c_w$ is a constant depending only on $w$; furthermore $\lim_{w\to\infty}c_w^{2^{-w}}\approx0.71$. In our construction we can have $p_i \gt h(p_1\ldots p_{i-1})$ for all $i=1,\ldots,w$ and any function $h:\mathbb{R}_+\to\mathbb{R}_+$.

Authors

  • Bartłomiej BzdęgaFaculty of Mathematics and Computer Sciences
    Adam Mickiewicz University
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image